# SDR ASOA2013090508947

- Difficulty date: August 21, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 12,012 hours, 8,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: B 274
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED FS 274, RBL 12.    REPAIRED IAW REO 690-53-11-562.  REPAIR CLASSIFIED AS MAJOR.
